|New potential med for lipodistrophy?
Mar 30, 2002
Dear Cade I am trying a new med that it was released in my country for the treatment of obesity and lipodistrophy its name is ADIPOFREN contains a drug related to de family of thyroid hormones but it is not the hormone itself, the name of the drug is TIRATRICOL 0.70 MG. The point is that I have tried everything (well, almost everything!) to reduce my belly with no results and this med has made me to lose 6 cm from my abdominal area in just 20 days! I didnt feel any side effect of any type and it seems that it still remains working. I am so excited that I wanted to share this info with you!!. I have known that in the U.S it is not approved and it doesnt exist so probably you never hear about this med. Well, please give me your first impression about this new med although you dont know it. Why is not even known it there? Thanks a lot SANTIAGO from Argentina.
Response from Ms. Fields-Gardner
The FDA in this country has issued warnings about this drug and it is not recommended because of the potential for heart attacks and strokes as a side effect. Considering the side effect potential is more immediately life-threatening, it may be worth warning others who are interested in its potential in lipodystrophy. Follow the link below to look at the warning report.
There are other potential treatments for lipodystrophy. They type you choose depends on your type of lipodystrophy (metabolic changes, central fat accumulation, or peripheral fat losses). Look for other Q&A on this forum in that category for more information.
Best wishes and stay well! FDA Warning on Tiratricol
Round Two - New-Fill (an update)
Conflicting answers on this site
- White Bumps On Penis Worried It Could Be AIDS
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Itchy Testicles After Touching Skin Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Human Immunodeficiency Virus Causing Joint Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.